Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    581

Day 12

fireflowers

493 views

Ok, so now I'm on Day 12, and it's going okay..

I've had really dry lips, which I'm constantly putting Auquaphor on, which has given my mouth a slimy feeling. I think it's the Aquaphor getting into my mouth and coating it...

I've also had some facial flushing. I already have some blushing from Social Anxiety, but the accutane has definitely made it worse :(
oh well. I try to not let it affect me/my mood, and if it happens, I make sure to tell myself that it does't matter and in 10 years no one will remember anyways.

I've also had a lot of back pain (lower back mostly), and tightness. 



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×